# SDR VTZA96057

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41019
- System (JASC): 3417 · Air Data Computer
- Part: Air Data
- Part number: 7000700953
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 6211 - IAD-PVD - DURING CRUISE, RETURNED TO IAD DUE TO THE AIRSPEED INDICATION SPLIT OF 100 KNOTS, WITH THE CAPTAINS AIRSPEED INDICATING 30 KNOTS OVER THE OVERSPEED WARNING.  AIRCRFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE NR 1 AIR DATA COMPUTER.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
